# SDR C77A20140507001

- Difficulty date: May 7, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N752CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000255
- Aircraft time: 13,629 hours, 11,582 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 17062480406
- Condition: Corroded
- Location: Rt Horiz Stab
- Part time: 13,629 hours, 11,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO WAS ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF THE CORROSION IN SPHERICAL BEARING BORE OF THE RT HORIZONTAL STABILIZER HINGE FITTING ASSEMBLY FOUND DURING HEAVY CHECK.  R & R OF THE RT HORIZONTAL STABILIZER SPHERICAL HINGE BEARING TO CORRECT THE EXCESS BACKLASH, CORROSION PITTING WAS FOUND IN THE BORE OF THE RT HORIZONTAL STABILIZER HINGE FITTING ASSEMBLIES PN 170-62480-406.  REPAIR PROCEDURES WERE GIVEN TO REMOVE THE CORROSION PITTING BY REAMING THE BORES OVERSIZE & INSTALLING REPAIR BUSHINGS.  THIS REPAIR WAS ACCOMPLISHED ON EO E170-55MR-001 UNDER WO 1432862.
